zbMATH — the first resource for mathematics

Functions which represent prime numbers. (English) Zbl 0044.03702

number theory
Full Text: DOI
[1] W. H. Mills, A prime-representing function, Bull. Amer. Math. Soc. 53 (1947), 604. · Zbl 0033.16303
[2] L. Kuıpers, Prime-representing functions, Nederl. Akad. Wetensch., Proc. 53 (1950), 309 – 310 = Indagationes Math. 12, 57 – 58 (1950). · Zbl 0037.03003
[3] A. E. Ingham, On the difference between consecutive primes, Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 255-266. · Zbl 0017.38904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.